# SDR SWAA012425

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN CRACKED (3 INCHES LONG) AT BS 727C, STRINGER 18R.                           REPAIRED SKIN PER SRM.
